Indian Journal of Anaesthesia

RESPONSE TO COMMENTS
Year
: 2015  |  Volume : 59  |  Issue : 7  |  Page : 464-

Cardiac arrest from tramadol and fentanyl combination


Shalini Nair1, Tony Thomson Chandy2 
1 Department of Neurological Sciences, Christian Medical College, Vellore, Tamil Nadu, India
2 Department of Anaesthesia, Christian Medical College, Vellore, Tamil Nadu, India

Correspondence Address:
Shalini Nair
Department of Neurological Sciences, Christian Medical College, Vellore, Tamil Nadu
India




How to cite this article:
Nair S, Chandy TT. Cardiac arrest from tramadol and fentanyl combination.Indian J Anaesth 2015;59:464-464


How to cite this URL:
Nair S, Chandy TT. Cardiac arrest from tramadol and fentanyl combination. Indian J Anaesth [serial online] 2015 [cited 2021 Feb 28 ];59:464-464
Available from: https://www.ijaweb.org/article.asp?issn=0019-5049;year=2015;volume=59;issue=7;spage=464;epage=464;aulast=Nair;type=0